# SDR TRBA20120507001

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 525
- Aircraft time: 30,501 hours, 33,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED ONE EMERGENCY FLOOR PATH LIGHT INOPERATIVE ON ROW 8. THE ACFT WAS REMOVED FROM SERVICE.  R & R FLOOR LIGHT ROW 8 AB IAW AMM JIC 33-50-00. THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
